# SDR DXTA2012101905154

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- Aircraft time: 5,685 hours, 3,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: 4AS3360106009
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED DAMPER ARM IS CONTACTING WEB 330 LT SIDE AT FS 5728 WL 200.  ENLARGED EXISTING CUTOUT IN RIB 330 LT SIDE, AT FS5728/WL 200 TO CLEAR MED DAMPER ARM IAW WO CS304901. NO CRACKS NOTED.
